Top 10 Runny Nose Relief – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Boiron

#ad

Boiron Coldcalm Tablets for Cold Relief, 60 Count Pack of 2

#ad
Boiron #ad - Peace of mind: non-drowsy, no risk of a rebound effect or interaction with other medications or supplements, non-habit forming, and won't mask symptoms of a more serious condition.

Multi-symptom relief: homeopathic multi-symptom cold relief medicine, nasal congestion, cold calm targets sneezing, runny nose, and minor sore throat. Easy to take: tablets dissolve quickly under the tongue without water, chewing, or swallowing pills. Additional options for relief: also try Oscillococcinum for flu symptoms, throat calm tablet for sore throat, Chestal cough Syrup line, and sinusitis for sinus pain. For the entire family: recommended for everyone ages 3 and up, as slightly sweet melt-away pellets for children, cold calm is available over the counter in a box of 60 unflavored tablets or this 120-count Twin pack, and liquid doses for kids and babies.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height4 Inches
Length1.19 Inches
Weight0 Pounds
Width3 Inches
Part NumberB07V8W2KST

2. Boiron

#ad

Boiron Natrum Muriaticum 30C, Homeopathic Medicine for Runny Nose, 80 Pellets

#ad
Boiron #ad - Non-drowsy, no known side effects, no known drug interactions. This medicine comes in quick-dissolving pellet form. This medicine uses highly diluted natural substances to relieve symptoms. Homeopathic medicine that relieves Runny Nose. Take at the First Sign of Symptoms.
BrandBoiron #ad
ManufacturerBoiron #ad
Height2.57 Inches
Length0.54 Inches
Weight0.01 Pounds
Width0.54 Inches
Part Number0306960511137
Model1115

3. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing

#ad
GENCARE GENERIC HEALTHCARE #ad - The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand.

Itchy eyes can negatively affect your vision, red or watery eyes typically caused by pet dander, focus and even work performance. You don't have to suffer through allergy symptoms another day longer. Easy to swallow tablet. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. Join thousands of allergy symptom free customers. Click add-to-Cart Today! More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep.

The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Itchy eye relief - experience fast relief from itchy, puffy, pollen, hair, dust and hay fever.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB015

4. Good Sense

#ad

Cetirizine HCl Tablets 10 mg, GoodSense All Day Allergy, 365 Count, Antihistamine for Allergy Relief

#ad
Good Sense #ad - 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

A 5 mg allergy relief product may be appropriate for less severe symptoms. Active ingredient: compare to the active ingredient in Zyrtec. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Read package for full directions before use. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours.

Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.04 Pounds
Width2 Inches
Part Number301139458886

5. rhinocort

#ad

Non-Drowsy 24 Hour Relief, Prescription Strength Indoor and Outdoor Allergy Relief, Rhinocort Allergy Nasal Spray with Budesonide Allergy Medicine, 120 Sprays, Scent-Free and Alcohol-Free

#ad
rhinocort #ad - Provides prescription-strength relief from indoor and outdoor nasal allergy symptoms. Relieves nasal congestion, sneezing, runny nose, and itchy nose for 24 hours. Delivers 32 mcg of budesonide allergy medicine per spray in a convenient once-daily dose that works for 24 hour allergy relief. 120-spray bottle of rhinocort Nasal Allergy Relief Spray for all day relief from allergy symptoms. Non-drowsy allergy relief in a scent-free and alcohol-free nasal spray formula.
Brandrhinocort #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length1.75 Inches
Width1.75 Inches
Part Number139343
Model139343

6. ALKA-SELTZER PLUS

#ad

24Count, Severe Sinus, Allergy & Cough, Alka-Seltzer Plus Maximum Strength powermax Liquid Gels

#ad
ALKA-SELTZER PLUS #ad - Use as directed. Get the fast, effective allergy symptom relief you need, when you need it. Fast relief so you can get back to your busy life. Powerful, and itchy, sinus pressure, including sinus congestion, multi-symptom relief for your worst allergies, headache, cough, runny nose, sneezing, watery eyes. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches

7. DR HANA'S NASOPURE

#ad

Nasal Symptoms of Allergies, Flu, Cold, Fast All Natural Relief, & Sinusitis, Nasal Irrigation System/Nasal Spray/Nasal Hygiene, Dr. Hana's Nasopure Nasal Wash | System Kit | The Nicer Neti Pot

#ad
DR HANA'S NASOPURE #ad - The most comfortable nasal wash in the world: no burning, no stinging, & no drowning sensation! Simple-Soothing-Safe as part of a daily personal care & nasal hygiene routine. Bpa-free, 20 highly buffered Salt Packets 3. 75 grams each, and Recyclable. All natural relief: our nasal irrigation system helps clean the nose your body's personal air filter after exposure to Occupational Nasal Irritants, Pollen, Chemicals, gardeners, factory/warehouse workers, and especially athletes, Dust, Grass, etc.

Those who may benefit include anyone with a nose ages 2 - 102+, Pollution, teachers/students, construction workers, truck drivers, Fumes, healthcare professionals, pregnant women, Animal Dander, Smoke, and anyone exposed to irritants and debris!. Usp-grade Ingredients.

Happy breathing! Nasopure improves nasal hygiene and provides all natural, non-drowsy relief from nasal symptoms of ALLERGY, & RHINITIS/HAY FEVER! Is a pediatrician who developed Nasopure to provide patients with an effective alternative to prescription and OTC medications. Wash your nose and wear a mask! detox your nasal passages with our Nicer Neti Pot! Improves nasal hygiene, cold, flu, invented by a doctor: our founder dr.33% more salt per packet compared to a leading brand. Hana, sinusitis, m. D.
BrandDR HANA'S NASOPURE #ad
ManufacturerNasopure #ad
Height2.25 Inches
Length6.25 Inches
Weight0.3 Pounds
Width4 Inches
Part NumberSYS
ModelNASO001

8. Sudafed

#ad

20 Count, Sudafed PE Day and Night Sinus Pressure and Congestion Tablets

#ad
Sudafed #ad - 20-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night. Nighttime tablets also relieve sneezing, hay fever, runny nose, and nasal congestion due to the common cold, itchy, watery eyes and itchy throat or nose.

Both formulas help relieve sinus pressure and sinus congestion, or upper respiratory allergies. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief.

Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl. Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

9. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Hsa and fsa eligible product. Do not take more than 5 packets in 24 hours unless directed by a doctor.

Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.

Both can be taken every 4 hours, while symptoms persist. The hot liquid provides a soothing effect. For adults and children 12 years of age and over. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Tackles your worst cold, flu and cough symptoms. Perfect for day or night.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200

10. Nasal Crom

#ad

NasalCrom Nasal Spray Allergy Symptom Controller | 200 Sprays | .88 FL OZ

#ad
Nasal Crom #ad - Safe for kids ages two and up. Prevents and controls nasal allergy symptoms from occurring in the first place; 200 sprays included. No drowsiness or jitters, plus it is non habit forming. No steroids; Safe to use with other allergy medications. Relieves allergy symptoms, including runny/itchy nose, sneezing, allergic stuffy nose.
BrandNasal Crom #ad
ManufacturerPrestige Consumer Healthcare #ad
Height5.06 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.38 Inches
Part Number01101
Model-